Home > Research > Publications & Outputs > Norms of certain operators on weighted L-spaces...

Electronic data

Links

View graph of relations

Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1/03/2002
<mark>Journal</mark>Journal of Inequalities in Pure and Applied Mathematics
Issue number1
Volume3
Number of pages17
Pages (from-to)1-17
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

The problem addressed is the exact determination of the norms of the classical Hilbert, Copson and averaging operators on weighted spaces and the corresponding Lorentz sequence spaces , with the power weighting sequence or the variant defined by . Exact values are found in each case except for the averaging operator with , for which estimates deriving from various different methods are obtained and compared.

Bibliographic note

Copyright Journal of Inequalities in Pure and Applied Mathematics (JIPAM) RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics